# SDR AALA201705099014

- Difficulty date: April 4, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 48,848 hours, 28,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FORWARD GALLEY FLOORBEAM AT -Y1292 BETWEEN FR 12 AND FR 24. REPLACED FLOORBEAM PER SRM 51-72-11 AND DRAWING'S D53112812, D5311812 AND D53112813.
